# SDR HEEA082508

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76A
- Aircraft serial: 760436
- Aircraft time: 7,087 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Wire Harness
- Component: Wire Harness
- Component part number: 7655200904041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS CONNECTOR CORRODED. SCRAPPED.
